# SDR SWAA2020112324895

- Difficulty date: October 16, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R AT BS 540 FWD CARGO COMPARTMENT.  REPAIRED STRINGER 25R AT BS 540 FWD CARGO COMPARTMENT, IAW B737-700 SRM 53-00-03-212-1 REPAIR 1.
